# SDR AALA202411012693

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 19,130 hours, 8,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED LAMP, OPERTIONAL CHECK GOOD. PER AMM 33-51-04.
